| Model Number |
1218-87-654 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The rim of the ceramic liner fractured during insertion.Liner was removed and a new ceramic liner was inserted.Surgical delay of 10 minutes occurred.No adverse affects on the patient.Doe: (b)(6) 2022.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation was performed for the finished device product code: 121887654, lot code: 9706703, and no non-conformances / manufacturing irregularities were identified.